# SDR 95ZZZX4587

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56717
- Make and model: Piper PA 28-180
- Aircraft serial: 287405028
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 62701104
- Condition: Frayed
- Location: Trim Servo
- Part time: 3,178 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EQUIPPED WTIH PIPER ELECTRIC TRIM SERVO.  FOUND CABLE 40 PERCENT BROKEN THROUGH RT SERVO PULLEYS AND DRIVE MECHANISM.  SERVO AND CABLE DAMAGE LOCATED AFT OF BAGGAGE COMPARTMENT BULKHEAD NEXT TO BATTERY BOX.  CORROSION DOES NOT SEEM TO BE FACTOR.  SUBMITTER SUGGESTS BROKEN CABLE WOULD RESULT IN LOSS OF TRIM CONTROL AND POSSIBLE PITCH CONTROL DIFFICULTY.
